Distribution of values of Euler's function
Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 645-652
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_6_a2,
author = {A. S. Fainleib},
title = {Distribution of values of {Euler's} function},
journal = {Matemati\v{c}eskie zametki},
pages = {645--652},
year = {1967},
volume = {1},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a2/}
}
A. S. Fainleib. Distribution of values of Euler's function. Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 645-652. http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a2/